# SDR ASAA2025020856829

- Difficulty date: February 8, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,639 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 181A801112148A38
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT STA1088 TO STA1104 AND STR12R 2PLACES. SRXR430X. GROUNDED - YES. ACCOMPLISHED MINOR PERMANENT REPAIR TO RH BODY TO HORIZONTAL STAB. SLIDING SEAL FWD PANEL P/N 181A8011-12 BETWEEN STA 1104-1088 ABOVE STGR 12R IAW EA 800-53EA-28280 REV 00. ACCOMPLISHED CATEGORY "A" MINOR REPAIR TO FUSELASE SKIN PANEL 148A3820-2 BETWEEN STA 1088-1104 STGR 12R-13R IAW EA 800-53EA-28281 REV 00.
